# SDR CALA2017072802390

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 143T501417
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 8R POWER DRIVE UNIT AFT NUT PLATE AREA FOUND CORROSION FWD CARGO COMPT 8R POWER DRIVE UNIT AFT SUPPORT WEB REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02.
